Document Type

Article

Publication Date

4-3-2018

Publication Title

Algebraic & Geometric Topology

Abstract

We prove that every germ of a smooth fibration of an odd-dimensional round sphere by great circles extends to such a fibration of the entire sphere, a result previously known only in dimension three.

Keywords

fibration, great circles, fiber bundles, Blaschke manifold, spheres

Volume

18

Issue

3

First Page

1323

Last Page

1360

DOI

10.2140/agt.2018.18.1323

Creative Commons License

Creative Commons Attribution-Noncommercial 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-Share Alike 4.0 License.

Comments

Archived as published.

First published in Algebraic & Geometric Topology in Vol. 18 (2018), No. 3, published by Mathematical Sciences Publishers,

Included in

Mathematics Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.